# SDR REXA2022110302406

- Difficulty date: October 27, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER HAS MULTIPLE SPOTS OF CORROSION	INSTALLED  NEW PAX DOOR AFT FORMER, IAW CRJ900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01
